Ms. Kimberly Landrum

Phone: 972-708-2841

Email:

Degrees and Certifications:

EC-4 General Education ESL Certification

Ms. Kimberly Landrum

I have been a teacher for over 10 years and have been here in Duncanville for almost 5 years.  I grew up in Duncanville and graduated from Duncanville High School.  I am certified as an EC-4 General Education teacher as well as English Second Language certified.

I will ensure that your child has an engaging and educational experience this year.  My goal to to nurture a love for learning in your child that will last a life time.  My time with your child is a blessing and I enjoy everyday that I spend getting to know your child and watch them grow.

 

 

  • Second Grade Schedule

    8:00-9:30       Math (60 minutes)

                                Direct Teach                                            20 minutes

                                Independent Practice                            25 minutes

                                Problem Solving/Critical Thinking       15 minutes

    Math (30 minutes) 

                               Small Groups   30 minutes

                              Workstations- Fluency (+ and -)

     

    9:30-10:30          (60 minutes)

    Reader's Workshop:

                         Mini-lesson/Metacognitive Strategy      15 minutes

                                                                    Work-time        30 minutes

                                                       Share/Reflection           5 minutes

    10:30 – 10:45       ELAR (15 minutes)     

                                Small Group/Literacy Workstations   30 minutes

     

    10:45-11:05        Social Studies (20 minutes)

     

    11:05-11:35         Lunch

     

    11:40-11:50        Social Studies (10 minutes)

     

    11:50-12:35        Science (45 minutes)

     

    12:40 – 1:25        Husky Time

     

    1:25-1:40              Recess

     

    1:40-2:35             Specials

     

    2:40-3:30       Writer's Workshop:

                               Mini-lesson              15 minutes

                              Work-time/Teacher Conferring /Guided        30 minutes

                              Share/Reflection                                           5 minutes

    Skills block: